The paper deals with the problem of the stability of viscoelastic isotropic and orthotropic shallow shells of variable thickness with double curvature under the action of axial dynamic loads. Using the Bubnov-Galerkin method, the problem under consideration reduces to a system of nonlinear ordinary integro-differential equations in partial derivatives of the Volterra type, which is solved by a numerical method based on the use of quadrature formulas. Within a wide range of changes in the physic-mechanical and geometric parameters of the deformed system, with rapidly increasing loads, critical loads and time are found
Abdukarimov, R A. and Khodzhaev, D A.
"DYNAMIC STABILITY OF VISCOELASTIC SHALLOW SHELLS OF VARIABLE THICKNESS WITH DOUBLE CURVATURE,"
Scientific-technical journal: Vol. 22
, Article 4.
Available at: https://uzjournals.edu.uz/ferpi/vol22/iss2/4